AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Advances in Discrete Dynamical Systems
Edited by: Saber Elaydi, Trinity University, San Antonio, TX, Kazuo Nishimura and Mitsuhiro Shishikura, Kyoto University, Japan, and Nobuyuki Tose, Keio University, Japan
A publication of the Mathematical Society of Japan.
Advanced Studies in Pure Mathematics
2009; 398 pp; hardcover
Volume: 53
ISBN-10: 4-931469-49-3
ISBN-13: 978-4-931469-49-5
List Price: US$65
Member Price: US$52
Order Code: ASPM/53
[Add Item]

This volume contains the proceedings of talks presented at the 11th International Conference on Difference Equations and Applications (ICDEA 2006). ICDEA 2006 was held on July 2006 in Kyoto at the 15th MSJ International Research Institute.

These proceedings comprise new results at the leading edge of many areas in difference equations and discrete dynamical systems and their various applications to the sciences, engineering, physics, and economics.

Volumes in this series are freely available electronically 5 years post-publication.

Published for the Mathematical Society of Japan by Kinokuniya, Tokyo, and distributed worldwide, except in Japan, by the AMS.


Graduate students and research mathematicians interested in differential equations.

Table of Contents

  • J. Ferreira Alves -- On periodic points of 2-periodic dynamical systems
  • J. A. D. Appleby and C. Swords -- Asymptotic behaviour of a nonlinear stochastic difference equation modelling an inefficient financial market
  • J. Diblík and I. Hlavičková -- Asymptotic properties of solutions of the discrete analogue of the Emden-Fowler equation
  • M. Cecchi, Z. Došlá, and M. Marino -- Intermediate solutions for nonlinear difference equations with \(p\)-Laplacian
  • O. Došlý -- Oscillation theory of symplectic difference systems
  • T. Furumochi and M. Muraoka -- Periodic solutions of periodic difference equations
  • Y. Hamaya -- On the existence of almost periodic solutions to a nonlinear Volterra difference equation
  • K. Hori -- Indeterminacy in a monetary economy with heterogeneous agents
  • S. Iwamoto and M. Yasuda -- Golden optimal path in discrete-time dynamic optimization processes
  • S. R. Jang -- Cannibalism in a discrete predator-prey model with an age structure in the prey
  • T. Kohda -- 3-dimensional i.i.d. binary random vectors governed by Jacobian elliptic space curve dynamics
  • A. Kondo -- Inefficacy of temporary policy in Neumeyer-Yano's monetary model
  • C. Correia Ramos, N. Martins, J. Sousa Ramos, and R. Severino -- Discrete potential theory for iterated maps of the interval
  • M. Inoue and H. Matsunaga -- Global behavior of a two-dimensional monotone difference system
  • F. Kawahigashi and H. Matsunaga -- Asymptotic stability conditions for a delay difference system
  • M. Matsuo and T. Sakagami -- Characterization of equilibrium paths in the two-sector model with sector specific externality
  • D. Mendes, V. M. Mendes, J. Sousa Ramos, and O. Gomes -- Computing topological entropy in asymmetric Cournot duopoly games with homogeneous expectations
  • A. Mizushima -- Equilibrium dynamics in an overlapping generations economy with endogenous labor supply
  • S. Murakami -- Stabilities with respect to a weight function in Volterra difference equations
  • P. Niamsup -- A note on asymptotic stability condition for delay difference equations
  • N. Nishimura, H. Takahashi, and A. Venditti -- Global externalities, endogenous growth and sunspot fluctuations
  • L. Erbe and A. Peterson -- Some oscillation results for second order linear delay dynamic equations
  • N. Pop -- Analysis of an evolutionary variational inequality arising in elasticity quasi-static contact problems
  • C. Pötzsche -- Dissipative delay endomorphisms and asymptotic equivalence
  • P. Řehák -- A Willett type criterion with the best possible constant for linear dynamic equations
  • J. A. D. Appleby, M. Riedle, and A. Rodkina -- On asymptotic stability of linear stochastic Volterra difference equations with respect to a fading perturbation
  • W. Hernandez-Padilla and L.-I. Roeger -- Local stability of a discrete competition model derived from a nonstandard numerical method
  • S. Saito -- Eventual stability criterion for periodic points of Michio Morishima's example
  • T. Sauer -- Detection of periodic driving in nonautonomous difference equations
  • H. Sedaghat -- Periodic and chaotic behavior in a class of second order difference equations
  • J. F. Selgrade and J. H. Roberds -- Uniqueness of polymorphism for a discrete, selection-migration model with genetic dominance
  • W. Sizer -- Periodicity in the May's host parasitoid equation
  • P. Stehlík -- On variational methods for second order discrete periodic problems
  • Y. Takahashi -- Time evolution with and without remote past
  • Y. Aoki and Y. Tomoda -- The Friedman rule under habit formation
  • A. Vanderbauwhede -- Subharmonic bifurcation from relative equilibria in reversible systems with rotation symmetry
  • C. L. Wesley, L. J. S. Allen, C. B. Jonsson, Y.-K. Chu, and R. D. Owen -- A discrete-time rodent-hantavirus model structured by infection and developmental stages
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia